# SDR ASAA2023030142133

- Difficulty date: March 1, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 29,379 hours, 9,080 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989083
- Part serial: 8892
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 60,809 hours, 18,102 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP LIGHT OUT WITH MC RESET. GROUNDED - YES. DUE TO HISTORY REMOVED & REPLACE LEFT TCV AS A PRECAUTION, REF B737 AMM 21-51-10.
